X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (303) 303
mathematics (238) 238
chemotaxis (227) 227
global existence (150) 150
blow-up (94) 94
equations (88) 88
boundedness (86) 86
model (85) 85
existence (68) 68
keller-segel system (67) 67
analysis (59) 59
aggregation (57) 57
diffusion (55) 55
logistic source (52) 52
mathematical models (45) 45
keller-segel model (43) 43
parabolic-elliptic system (43) 43
mathematical analysis (42) 42
nonlinear stability (39) 39
stability (39) 39
system (39) 39
mathematics - analysis of pdes (38) 38
traveling-waves (37) 37
analysis of pdes (35) 35
hyperbolic-parabolic system (35) 35
convergence (34) 34
chemotaxis model (33) 33
behavior (32) 32
models (32) 32
navier-stokes equations (31) 31
parabolic chemotaxis system (29) 29
parabolic equations (28) 28
partial differential equations (28) 28
reinforced random-walks (26) 26
asymptotic behavior (25) 25
well-posedness (25) 25
92c17 (24) 24
nonlinear diffusion (24) 24
sensitivity (23) 23
boundary conditions (22) 22
modeling chemotaxis (22) 22
large time behavior (21) 21
chemotaxis system (20) 20
numerical analysis (20) 20
weak solutions (20) 20
mathematics, general (19) 19
pattern-formation (19) 19
physics, mathematical (19) 19
reaction-diffusion equations (19) 19
time blow-up (19) 19
uniqueness (19) 19
angiogenesis (18) 18
nonlinear parabolic equations (18) 18
nonlinear parabolic systems (18) 18
parabolic system (18) 18
parabolic-parabolic type (18) 18
35k55 (17) 17
cauchy problem (17) 17
conservation-laws (17) 17
asymptotic properties (16) 16
boundary value problems (16) 16
growth (16) 16
35b40 (15) 15
35k57 (15) 15
applied mathematics (15) 15
approximation (15) 15
computer simulation (15) 15
singular sensitivity (15) 15
blow-up time (14) 14
classical solution (14) 14
nonlinearity (14) 14
applications of mathematics (13) 13
decay (13) 13
dynamics (13) 13
lower bounds (13) 13
propagation (13) 13
regularity (13) 13
stabilization (13) 13
35k65 (12) 12
35q92 (12) 12
cauchy-problem (12) 12
critical mass (12) 12
degenerate diffusion (12) 12
degenerate parabolic equations (12) 12
global weak solutions (12) 12
local existence (12) 12
mathematical methods in physics (12) 12
parabolic equation (12) 12
prevention (12) 12
smooth boundaries (12) 12
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (11) 11
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (11) 11
asymptotic stability (11) 11
asymptotic-behavior (11) 11
diffusion limit (11) 11
navier-stokes (11) 11
traveling waves (11) 11
blowup (10) 10
collapse (10) 10
degenerate parabolic equation (10) 10
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 8, pp. 4631 - 4647
We consider a nonlinear PDEs system of two equations of Parabolic–Elliptic type with chemotactic terms. The system models the movement of a biological... 
Global existence | Stability | Parabolic–Elliptic systems | Chemotaxis | Asymptotic behavior | Parabolic-Elliptic systems | EQUATIONS | BOUNDEDNESS | LIMIT | MODEL | POINT DYNAMICS | MATHEMATICS | KELLER-SEGEL SYSTEM | ASYMPTOTIC STABILITY | BLOW-UP | REINFORCED RANDOM-WALKS | AGGREGATION
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 04/2016, Volume 135, pp. 57 - 72
We study a Keller–Segel type of system, which includes growth and death of the chemotactic species and an elliptic equation for the chemo-attractant. The... 
Chemotaxis–growth system | Global solutions | Hyperbolic–elliptic system | Blowup | Parabolic–elliptic system | Parabolic-elliptic system | Chemotaxis-growth system | Hyperbolic-elliptic system | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS | BOUNDEDNESS | DIFFUSION | Chemotherapy | Cancer | Death | Nonlinearity | Convexity | Mathematical analysis | Smooth boundaries | Constraining
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2018, Volume 289, Issue 1, pp. 71 - 108
This paper deals with an initial-boundary value problem for the chemotaxis-(Navier–)Stokes system $$\begin{aligned} \left\{ \begin{array}{lcll} n_t + u\cdot... 
Small-convection limit | Primary 35B40 | Mathematics, general | Navier–Stokes | Secondary 35K55 | Mathematics | 92C17 | 35Q30 | Exponential stabilization | Chemotaxis | 35Q92 | GLOBAL EXISTENCE | PARABOLIC EQUATIONS | DECAY | STABILIZATION | BOUNDEDNESS | NONLINEAR DIFFUSION | FLUID EQUATIONS | KELLER-SEGEL MODELS | MATHEMATICS | LARGE TIME BEHAVIOR | Navier-Stokes | WEAK SOLUTIONS
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 8/2016, Volume 55, Issue 4, pp. 1 - 39
Journal Article
Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, 08/2011, Volume 21, Issue 8, pp. 1631 - 1650
We investigate local/global existence, blowup criterion and long-time behavior of classical solutions for a hyperbolic-parabolic system derived from the... 
nonlocal | global existence | long-time behavior | blowup criterion | local existence | hyperbolic-parabolic system | Chemotaxis | REACTION-DIFFUSION EQUATIONS | EXISTENCE | MATHEMATICS, APPLIED | TRAVELING-WAVES | NONLINEAR STABILITY | AGGREGATION
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2016, Volume 439, Issue 1, pp. 197 - 212
In this paper we study this chemotaxis-system{ut=Δu−χ∇⋅(u∇v)+g(u),x∈Ω,t>0,vt=Δv−v+u,x∈Ω,t>0, defined in a convex smooth and bounded domain Ω of Rn, with n≥1,... 
Logistic source | Global existence | Chemotaxis | Nonlinear parabolic systems | MATHEMATICS | MATHEMATICS, APPLIED | LOWER BOUNDS | EQUATIONS | BOUNDEDNESS | MODEL | ATTRACTOR | TIME BLOW-UP
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2016, Volume 261, Issue 8, pp. 4524 - 4572
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 06/2017, Volume 35, pp. 102 - 131
An interesting problem arising in many contexts of mathematical biology is the study of the relevance of chemotaxis in reaction–diffusion processes. We... 
Fluids | Reaction terms | Corals | Chemotaxis | Keller–Segel | Asymptotic behavior | CHEMICAL-ASPECTS | MATHEMATICS, APPLIED | PARABOLIC EQUATIONS | STABILIZATION | SPERM-ATTRACTANT | EGGS | ASYMPTOTIC-BEHAVIOR | SYSTEMS | Keller-Segel | Analysis
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 1, pp. 872 - 883
We study a hyperbolic–parabolic model of chemotaxis related to tumor angiogenesis in dimensions one and two. We consider diffusions given by the fractional... 
Global classical solutions | Chemotaxis | Hyperbolic–parabolic system | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | NONLINEAR STABILITY | BEHAVIOR | SENSITIVITY | MODEL | Hyperbolic-parabolic system | TRAVELING-WAVES | Analysis of PDEs | Mathematics
Journal Article
Journal of Mathematical Biology, ISSN 0303-6812, 9/2019, Volume 79, Issue 4, pp. 1455 - 1490
The current paper is concerned with the spatial spreading speed and minimal wave speed of the following Keller–Segel chemoattraction system, 0.1... 
Classical solution | Mathematical and Computational Biology | 35B35 | Parabolic–elliptic chemotaxis system | Traveling waves | Mathematics | 92C17 | 35K57 | 35Q92 | Logistic source | Applications of Mathematics | 35B40 | Spreading speeds | Wave equation | Usage | Models | Mathematical models | Chemotaxis | Spreading | Continuity (mathematics)
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 08/2018, Volume 42, pp. 93 - 119
The current paper is devoted to the study of traveling wave solutions of the following parabolic–parabolicchemotaxis system,... 
Logistic source | Parabolic–parabolic chemotaxis system | Spreading speed | Traveling wave solution | MATHEMATICS, APPLIED | VARIATIONAL PRINCIPLE | STABILITY | FRONTS | KELLER-SEGEL SYSTEM | R-N | MODELS | GROWTH | SPREADING SPEEDS | PROPAGATION | Parabolic-parabolic chemotaxis system
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2015, Volume 258, Issue 2, pp. 302 - 338
This paper is devoted to the analytical study of initial–boundary value problems for a system of hyperbolic balance laws derived from a repulsive chemotaxis... 
Initial–boundary value problem | Classical solution | Global well-posedness | Chemotaxis | Hyperbolic balance laws | Long-time behavior | Initial-boundary value problem | PARABOLIC SYSTEM | EQUATIONS | MODEL | TRAVELING-WAVES | MATHEMATICS | NONLINEAR STABILITY | GLOBAL DYNAMICS | CONSERVATION-LAWS | AGGREGATION | DIFFUSION LIMIT
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 03/2019, Volume 42, Issue 4, pp. 1210 - 1226
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 05/2013, Volume 18, Issue 3, pp. 601 - 641
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2017, Volume 262, Issue 4, pp. 3250 - 3283
We introduce new lower bounds for the fractional Fisher information. Equipped with these bounds we study a hyperbolic–parabolic model of chemotaxis and prove... 
Hyperbolic–parabolic system | Weak solutions | Fisher information | SMOOTH SOLUTIONS | FUNCTIONAL INEQUALITIES | GLOBAL EXISTENCE | WELL-POSEDNESS | TRAVELING-WAVES | MATHEMATICS | NONLOCAL VELOCITY | Hyperbolic parabolic system | CRITICAL MASS | NONLINEAR STABILITY | DIFFUSION | KELLER-SEGEL MODEL | Analysis of PDEs | Mathematics
Journal Article
JOURNAL OF DIFFERENTIAL EQUATIONS, ISSN 0022-0396, 06/2017, Volume 262, Issue 11, pp. 5635 - 5690
In the current paper, we consider the following parabolic elliptic semilinear Keller Segel model on R-N, {u(t) = del center dot(del(u) - chi(u)del(u)) + a(u) -... 
Parabolic elliptic chemotaxis system | Classical solution | VARIATIONAL PRINCIPLE | Asymptotic behavior | EQUATIONS | BOUNDEDNESS | MODEL | GROWTH SYSTEM | TRAVELING-WAVES | Local existence | MATHEMATICS | PATTERN-FORMATION | FRONTS | Logistic source | Global existence | SPREADING SPEEDS | TIME BLOW-UP
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 07/2016, Volume 39, Issue 11, pp. 2787 - 2798
This paper deals with a parabolic–parabolic Keller–Segel‐type system in a bounded domain of RN, {N = 2;3}, under different boundary conditions, with... 
blow‐up time | nonlinear parabolic systems | lower bounds | chemotaxis | nonlinear cross‐diffusion | nonlinear cross-diffusion | blow-up time | MATHEMATICS, APPLIED | KELLER-SEGEL SYSTEM | FINITE-TIME BLOWUP | BOUNDEDNESS | MODEL | Lower bounds | Time dependence | Boundary conditions | Mathematical analysis
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 11/2016, Volume 261, Issue 9, pp. 5035 - 5070
This paper is concerned with the boundary layer problem for a hyperbolic system transformed via a Cole–Hopf type transformation from a repulsive chemotaxis... 
Weighted [formula omitted]-estimates | Chemotaxis | BL-thickness | Boundary layers | Weighted L | estimates | PARABOLIC SYSTEM | TRAVELING-WAVES | MATHEMATICS | KELLER-SEGEL SYSTEM | NAVIER-STOKES EQUATIONS | ZERO-VISCOSITY LIMIT | NONLINEAR STABILITY | GLOBAL DYNAMICS | CONSERVATION-LAWS | REINFORCED RANDOM-WALKS | Weighted L-2-estimates | DIFFUSION LIMIT | Analysis | Boundary layer
Journal Article